# SDR A6WA2018031345682

- Difficulty date: March 7, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 35,013 hours, 33,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052145
- Condition: Cracked
- Location: Bs 169-202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUSELAGE SKIN IS CRACKED AT BS 202 BY FWD EQUIPMENT BAY AFT LATCH. REPLACED THE SKIN.
